# SDR ASAA2019123071727

- Difficulty date: December 27, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 45,560 hours, 13,717 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: False Activation
- Location: Lnav
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FO'S WHITE LNAV FLAG FLASHING/MISSING WHEN CAPT'S MASTER SELECTED. GROUNDED - YES. PERFORMED FMC BITE REF B737-800 FIM 34-61TASK 801 OPS PASSED FOUND NO FAULTS AT THIS TIME. PERFORMED AC POWER SHUT DOWN AND UP IN REF TO B737-800 AMM 20-60-99 LNAV FLAG NO LONGER FLASHING OKAY FOR SERVICE.
